# SDR UALA2012022701159

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 560, RBL 18 CORROSION ON 'C' CHANNEL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW 'C' CHANNEL BETWEEN STA 540 - 560, RBL 18.
